Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 734265, 11 pages
http://dx.doi.org/10.1155/2014/734265
Research Article

Pricing Spread Options with Stochastic Interest Rates

School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China

Received 13 July 2014; Revised 14 October 2014; Accepted 15 October 2014; Published 13 November 2014

Academic Editor: Xuejun Xie

Copyright © 2014 Yunguo Jin and Shouming Zhong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Carmona and V. Durrleman, “Pricing and hedging spread options,” SIAM Review, vol. 45, no. 4, pp. 627–685, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. T. R. Hurd and Z. Zhou, “A Fourier transform method for spread option pricing,” SIAM Journal on Financial Mathematics, vol. 1, no. 1, pp. 142–157, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. R. Caldana and G. Fusai, “A general closed-form spread option pricing formula,” Journal of Banking and Finance, vol. 37, no. 12, pp. 4893–4906, 2013. View at Publisher · View at Google Scholar · View at Scopus
  4. P. Bjerksund and G. Stensland, “Closed form spread option valuation,” Quantitative Finance, vol. 14, no. 10, pp. 1785–1794, 2011. View at Publisher · View at Google Scholar
  5. C. F. Lo, “A simple derivation of Kirk's approximation for spread options,” Applied Mathematics Letters, vol. 26, no. 8, pp. 904–907, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. N. D. Pearson, “An effcient approach for pricing spread options,” Journal of Derivatives, vol. 3, pp. 76–91, 1995. View at Google Scholar
  7. P. Laurence and T. Wang, “Distribution-free upper bounds for spread options and market-implied antimonotonicity gap,” European Journal of Finance, vol. 14, no. 8, pp. 717–734, 2008. View at Publisher · View at Google Scholar · View at Scopus
  8. S.-J. Deng, M. Li, and J. Zhou, “Closed-form approximations for spread option prices and Greeks,” Journal of Derivatives, vol. 15, no. 3, pp. 58–80, 2008. View at Publisher · View at Google Scholar · View at Scopus
  9. M. A. H. Dempster, E. Medova, and K. Tang, “Long term spread option valuation and hedging,” Journal of Banking and Finance, vol. 32, no. 12, pp. 2530–2540, 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. S. E. Shreve, Stochastic Calculus for Finance II: Continuous-Time Models, Springer, New York, NY, USA, 2004. View at MathSciNet
  11. Y.-K. Kwok, Mathematical Models of Financial Derivatives, Springer, 2nd edition, 2008. View at MathSciNet
  12. R. C. Merton, “Theory of rational option pricing,” Bell Journal of Economics and Management Science, vol. 4, pp. 141–183, 1973. View at Publisher · View at Google Scholar
  13. F. Jamshidian, “An exact bond option formula,” The Journal of Finance, vol. 44, pp. 205–209, 1989. View at Publisher · View at Google Scholar
  14. H. Geman, N. E. Karoui, and J. Rochet, “Changes of numeraire, change of probability measure and option pricing,” Journal of Applied Probability, vol. 32, no. 2, pp. 443–458, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  15. J. Hull, Options, Futures and Other Derivations Securities, Pearson Education, 8th edition, 2012.
  16. P. Klein, “Pricing black-scholes options with correlated credit risk,” Journal of Banking & Finance, vol. 20, no. 7, pp. 1211–1229, 1996. View at Publisher · View at Google Scholar · View at Scopus
  17. S.-J. Yang, M.-K. Lee, and J.-H. Kim, “Pricing vulnerable options under a stochastic volatility model,” Applied Mathematics Letters, vol. 34, pp. 7–12, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. R. C. Merton, Continuous Time Finance, Wiley-Blackwell, 1992.